C1 self-maps on closed manifolds with all their periodic points hyperbolic

Jaume Llibre, Víctor F. Sirvent

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2015 University of Houston. We present several results providing sufficient conditions for the existence of almost quasi-unipotent maps on different closed manifolds having infinitely many periodic points all of them hyperbolic.
Original languageEnglish
Pages (from-to)1119-1127
JournalHouston Journal of Mathematics
Volume41
Issue number4
Publication statusPublished - 1 Jan 2015

Keywords

  • Almost quasi-unipotent maps
  • Differentiable maps
  • Hyperbolic periodic points
  • Lefschetz numbers
  • Lefschetz zeta function
  • Quasi-unipotent maps

Fingerprint Dive into the research topics of 'C<sup>1</sup> self-maps on closed manifolds with all their periodic points hyperbolic'. Together they form a unique fingerprint.

  • Cite this